A 28-year-old female asked:
Is spotting a side effect of the pill ortho tri cyclen (ethinyl estradiol and norgestimate) lo? i didn't see it when i researched it.
1 doctor answer • 2 doctors weighed in
Dr. Dennis Higginbothamanswered
American Board of Obstetrics and Gynecology 32 years experience
Initially: Many women will have some spotting initially after starting the pill. For most women that lasts only a few weeks, then they only bleed when they are supposed to at the end of the pack of pills.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Sep 28, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.